Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality between Dirichlet and Neumann eigenvalues in a centrally symmetric domain


Author: Leonid Friedlander
Journal: Proc. Amer. Math. Soc. 129 (2001), 2057-2060
MSC (1991): Primary 35P15; Secondary 58G25
DOI: https://doi.org/10.1090/S0002-9939-00-05837-8
Published electronically: November 30, 2000
MathSciNet review: 1825917
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an inequality between Dirichlet and Neumann eigenvalues of the Laplacian in a centrally symmetric Euclidean domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35P15, 58G25

Retrieve articles in all journals with MSC (1991): 35P15, 58G25


Additional Information

Leonid Friedlander
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721
Email: friedlan@math.arizona.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05837-8
Received by editor(s): November 15, 1999
Published electronically: November 30, 2000
Communicated by: Józef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society